MathSciNet Relay Station
MathSciNet bibliographic data
MR2354991 (2008i:35124) 35K55 (35K15 35K60 46E35 47H99)
Bejenaru, I.; Ionescu, A. D.; Kenig, C. E. Global existence and uniqueness of Schrödinger maps in dimensions $d\geq 4$. Adv. Math. 215 (2007), no. 1, 263–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement